# SDR SWAA2023062153530

- Difficulty date: May 28, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL THRESHOLD ON CUT OUT AT AFT CARGO COMPARTMENT 2023-360764<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N: B20189511;DUE DATE:12-OCT-23.;[02] TOOL USED RADIOMETER PHOTOMETER PN:XR-1000; SN:1998072; DUE DATE:15-OCT-23;[03] REPAIRED FLOOR PANEL THRESHOLD ON CUT OUT AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FLOOR PANEL THRESHOLD ON CUT OUT AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
